Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2019 | Journal Article | IST-REx-ID: 6310 | OA
T. D. Browning and L. Q. Hu, “Counting rational points on biquadratic hypersurfaces,” Advances in Mathematics, vol. 349. Elsevier, pp. 920–940, 2019.
View | Files available | DOI | arXiv

Filters and Search Terms



Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed